# SDR WRLA20110812500

- Difficulty date: August 12, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 51,362 hours, 9,040 cycles
- Engine: Pwa PW4462
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Part number: WSP04121
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 C CHECK DATUM AIRCRAFT, CRACK WAS FOUND ON RETAINING PAN OF CABIN WINDOW PLUG ASSY.  REFERENCE EGAT NON-ROUTINE U05111.  REPAIRED DAMAGED AREA IAW EGAT EI NR W2011A56B-1756 PER REV 00, REV 01 REV 02 BOEING MSG EGA-WLD-11-00007-02B.
